# SDR QXEA2018022200066

- Difficulty date: February 19, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,896 hours, 27,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR FORWARD UPPER DOOR ROLLER HANGING UPON FORWARD LATCH ROLLER TRACK. ADJUSTED UPPER FORWARD ROLLER (G6) DOOR NOW CLOSES AND OPENS EASILY. REMOVED DOOR FRAME PANELS, DOOR LINER AND AFT STOWAGE CLOSET. RIGGED AFT PAX DOOR. REINSTALLATION OF DOOR FRAME PANELS, DOOR LINER, AND AFT STOWAGE CLOSET. NO PARTS REPLACED.
